Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in testis. On clavam, hetrazon, drego D. Is it Filarasisis?

Hi, I am having pain in right testis and my General Physician asked me to do USG of scrotam,CBC,Urine routine and Blood test for Micro Filariasis 12 AM for 3 days. After USG, radiologist suggested It is Funiculatis and right spermatic cord thickened. Other reports yet to come but Doctor prescribed me Clavam 625 twice a day ---5days Hetrazon 100 ---3 times a day for 21 days Enzoflam twice a day ---3 Days Drego D --twice a day --7 Days My doctor said if it is due to Filarasisis then Funinculatis supposed to be bilateral (So he dont this is) But Asymptomatic urine infection. Pl suggest
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist, Surgical 's  Response
Funiculitis has to be evaluated scientifically.
1. If associated with fever then it is filarial in origin. The cord in such cases is uniformly thickened. However the epididymis is normal on USG.
2. If the cord is thickened accompanied by enlargement of the epididymis then it is likely to be TB. The treatment for this is a course of anti tuberculous medications.
You require adequate clinical, lab and radiological assessment for diagnosis.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor